# SDR ASOA20140528095

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 33,970 hours, 32,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 200205101
- Condition: Failed
- Location: Nr 2 High Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIGH STAGE VALVE FAIL MESSAGE ON EICAS.  R & R NR 2 HIGH STAGE VALVE IAW AMM 36-11-02.  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
